MAUDE Adverse Event Report: CONVATEC INC AQUACEL AG FOAM; DRESSING, WOUND, DRUG

CONVATEC INC AQUACEL AG FOAM; DRESSING, WOUND, DRUG
Model Number 420805
Medical Device Problem Codes Delivered as Unsterile Product (1421); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Occupation: retailer/dealer/distributor.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
It was reported black spots were present on the dressing.Photos depicting the reported complaint issue were provided by the complainant.
 
Additional Manufacturer Narrative
Additional information - (b)(6).Additional information - general hospital branch manager.A batch record review indicates no discrepancies.Device history records and retain dressings for lot # 2577728 were examined.No discrepancies, non ¿ conformance or deviations for raw material, manufacturing, packaging or sterilization processes were documented.All raw materials used to produce lot # 2577728, met specifications.All work in progress and finished goods met specifications.The discoloration seen in the photographs provided by the customer appears to be the result of exposure to ultra violet (uv) light or direct sunlight.A retain dressing from lot # 2577728, was removed from its pouch on 08/21/2018 and displayed no signs of discoloration or black spots on the ag hydrofiber.There is not enough evidence to attribute the black spots seen on the dressing in the customer photograph to the manufacturing or packaging process.The discoloration is cosmetic, and has not impact on product performance, safety or efficacy.Customers are advised to store the product in its protective packaging (the carton) and keep it away from sunlight.No further actions are required at this time and the investigation will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Reporting site: (b)(4).Third party manufacturing site: (b)(4).
 
Event or Problem Description
No further action required by medical evaluators.Medical reviewer edits needed.

Brand Name
AQUACEL AG FOAM
Common Device Name
DRESSING, WOUND, DRUG
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC 27409
MDR Report Key7781931
Report Number1049092-2018-00368
Device Sequence Number16728558
Product Code FRO
UDI-Device Identifier00768455129126
UDI-Public768455129126
Combination Product (Y/N)N
PMA/510(K) Number
K123481
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other,use
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date03/03/2019
Device Model Number420805
Device Catalogue Number420805
Device Lot Number2577728
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 07/18/2018
Supplement Date Received by Manufacturer08/30/2018
Initial Report FDA Received Date08/14/2018
Supplement Report FDA Received Date09/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1